# SDR AALA202409094298

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 79,594 hours, 32,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1160
- Condition: Inoperative
- Location: Zone 200
- Part time: 73,953 hours, 34,692 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND WING EMERGENCY SEAT LIGHTS INOP. T/S EMERGENCY WING SEAT LIGHT AND FOUND POWER SUPPLY UNIT (12WL) FAULTY. REMOVED AND REPLACED UNIT POWER SUPPLY IAW AMM 33-51-38. OPS CHECK GOOD.
